# SDR MWEA95272

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Skin
- Part number: 59101639XX
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS IN AFT PRESSURE BULKHEAD SKIN AT RECEPTACLE HOLE, APPROXIMATLY 1 O'CLOCK POSITION .25 INCH AND .75 INCH LONG.  STOP DRILLED CRACK AND INSTALLED REPAIR TO THE TWO CRACKS IAW SVC RWK 5934886-509.
